ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Ritalin (http://www.addforums.com/forums/forumdisplay.php?f=27)
-   -   Is this a common side effect for using Ritalin? (http://www.addforums.com/forums/showthread.php?t=194230)

drlizard 01-01-19 08:50 AM

Is this a common side effect for using Ritalin?
 
I took a very small dose and I noticed I see a few times shapes moving at the edge of my visual field, which is very strange, since I read it's one of the sysmptoms Amen lists for his "type 4" ADD which is similar to epilepsy. Should I be concerned?

sarahsweets 01-01-19 11:28 AM

Re: Is this a common side effect for using Ritalin?
 
If Amen lists seeing shapes as a type of adhd then he should have his license yanked. Epilepsy and adhd are not the same and can be dangerous. Also sometimes seeing things like feeling like bugs are crawling beneath your skin can be a weird dangerous side effect of ritalin. There are also things to worry about like eye damage such as a scratch or something in it, and what they call "floaters"
Quote:

Originally Posted by drlizard (Post 2012579)
I took a very small dose and I noticed I see a few times shapes moving at the edge of my visual field, which is very strange, since I read it's one of the sysmptoms Amen lists for his "type 4" ADD which is similar to epilepsy. Should I be concerned?


drlizard 01-01-19 12:04 PM

Re: Is this a common side effect for using Ritalin?
 
Quote:

Originally Posted by sarahsweets (Post 2012594)
If Amen lists seeing shapes as a type of adhd then he should have his license yanked. Epilepsy and adhd are not the same and can be dangerous. Also sometimes seeing things like feeling like bugs are crawling beneath your skin can be a weird dangerous side effect of ritalin. There are also things to worry about like eye damage such as a scratch or something in it, and what they call "floaters"

What would I do without you, mod-a-holic?..

Emre22 01-01-19 12:11 PM

Re: Is this a common side effect for using Ritalin?
 
Ritalin common side effects

Source : rxlist.com

nervousness,
agitation,
anxiety,
sleep problems (insomnia),
stomach pain,
loss of appetite,
weight loss,
nausea,
vomiting,
dizziness,
palpitations,
headache,
vision problems,
increased heart rate,
increased blood pressure,
sweating,
skin rash,
psychosis, and
numbness,
tingling, or
cold feeling in your hands or feet.

Emre22 01-01-19 12:14 PM

Re: Is this a common side effect for using Ritalin?
 
I have used ritaline and concerta for long time, still on it( gave a break for a month)

My own experience, i experienced this side effects most of time

Cold feeling in my hands and feets,
Loss of appetite,weight loss(first 6 months that i started ,, long time ago)

U can also read prospectus of your own medicine , there should be a prospectus inside box

sillyle 02-10-19 08:19 PM

Re: Is this a common side effect for using Ritalin?
 
Quote:

Originally Posted by drlizard (Post 2012579)
I took a very small dose and I noticed I see a few times shapes moving at the edge of my visual field, which is very strange, since I read it's one of the sysmptoms Amen lists for his "type 4" ADD which is similar to epilepsy. Should I be concerned?


I started taking ritalin IR in October, and I have noticed a similar effect - not so much shapes moving, but small distortions in my peripheral vision that were slightly distracting until I got used to them. They look a little bit like heat haze.

soulsearcher 02-14-19 08:57 PM

Re: Is this a common side effect for using Ritalin?
 
Are these Eye floaters? they are like little tagpolls in your eyes. I get them but i don't take mediation you will se them if you look at the sky or white background.

I used to take sertraline but not sure what causes them i did ask an optician and he said they are harmless

not sure if they are what you are seeing


All times are GMT -4. The time now is 05:59 PM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums